MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B33971
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr could not be reviewed due to the unknown lot number.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The event occurred regarding a 122" (310 cm) appx 3.5 ml, ext set, smallbore w/clave¿, luer lock reported that bivalrudin infusion tubing found disconnected from trifuse closest to patient.Tubing & medication syringe discarded and reprimed with fresh medication.There were patient involvement and no patient harm.

Brand Name
122" (310 CM) APPX 3.5 ML, EXT SET, SMALLBORE W/CLAVE¿, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25394406
Report Number9617594-2026-00531
Device Sequence Number14762536
Product Code FMG
UDI-Device Identifier00887709122437
UDI-Public00887709122437
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33971
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIVALIRUDIN
Patient Age4 MO
Patient SexMale
Patient Weight5 KG